# SDR AUS20040102

- Difficulty date: February 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3053094CL
- Condition: Damaged
- Location: Turbine Section
- Part time: 632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE TURBINE SHROUD AND BLADES DAMAGED.
